# SDR YENA201803280152

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 30,295 hours, 19,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002148
- Condition: Failed
- Location: Emergency Light
- Part time: 28,477 hours, 18,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT.   R & R THE EMERGENCY LIGHT BATTERY PACK  IAW AMM 33-50-01. OPS CHECKED GOOD IAW AMM 33-50-00.   OK FOR SERVICE.
